# SDR TZR2005F00002

- Difficulty date: January 3, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N401TE
- Make and model: Cessna 401
- Aircraft serial: 4010180
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: T15T712BCA
- Part serial: 5531A
- Condition: Cracked
- Location: Exhaust Valve
- Part time: 94 hours, 94 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED FROM EXHAUST VALVE TO SPARK PLUG HOLE.  (K)
